Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
The Johnson graphs satisfy a distance extension property
Autore:
Dabrowski, A; Moss, LS;
Indirizzi:
Indiana Univ, Dept Math, Bloomington, IN 47405 USA Indiana Univ Bloomington IN USA 47405 ept Math, Bloomington, IN 47405 USA
Titolo Testata:
COMBINATORICA
fascicolo: 2, volume: 20, anno: 2000,
pagine: 295 - 300
SICI:
0209-9683(2000)20:2<295:TJGSAD>2.0.ZU;2-Q
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Engineering, Computing & Technology
Citazioni:
4
Recensione:
Indirizzi per estratti:
Indirizzo: Dabrowski, A Indiana Univ, Dept Math, Bloomington, IN 47405 USA Indiana Univ Bloomington IN USA 47405 omington, IN 47405 USA
Citazione:
A. Dabrowski e L.S. Moss, "The Johnson graphs satisfy a distance extension property", COMBINATORI, 20(2), 2000, pp. 295-300

Abstract

A graph G has property I-k if whenever F and H are connected graphs with \F\ less than or equal to k and \H\ = \F\ + 1, and i : F --> G and j : F -->H are isometric embeddings, then there is an isometric embedding k:H --> Gsuch that k circle j = i. It is easy to construct an infinite graph with I-k for all k, and I-2 holds in almost all finite graphs. Prior to this work, it was not known whether there exist any finite graphs with I-3. We show that the Johnson graphs J(n,3) satisfy I-3 whenever n greater than or equalto 6, and that J(6,3) is the smallest graph satisfying I-3. We also construct finite graphs satisfying Is and local versions of the extension axioms studied in connection with the Rado universal graph.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 01/12/20 alle ore 19:20:17